# SDR ASOA201102053

- Difficulty date: October 28, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 31,137 hours, 27,088 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG IN FLIGHT. NOSEWHEEL WOULD NOT RETRACT FOLLOWED QRH CHECKLIST.  EMERGENCY RELEASE HANDLE PULLED.  PERFORMED OPS TEST, SWUNG GEAR 10 TIMES,  NO DEFECTS NOTED IAW AMM 32-30-00-720-801.
